| Catalog Number |
SSX-525 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The event of infection (unknown onset) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: infection (unknown onset).
Event or Problem Description
Healthcare professional reported via national breast implant registry (nbir) "infection¿.This record is for the left side.Device was explanted and replaced.